# SDR DALA2021120207445

- Difficulty date: November 29, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 89,026 hours, 23,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 ON SVC CHK FOUND FWD GIRT BAR FOOT ON R1 DOOR MISSING. CORRECTIVE ACTION: INSTALLED NEW FOOT FWD SIDE OF GIRT BAR R1 DOOR, INSTALLED PIN ON R1 SLIDE FOR ADJUSTMENT VERIFIED REMOVAL OF DOOR SLIDE PIN AT R1. RII C/W. (8206315)
